| Texto completo | |
| Autor(es): |
Borer, Franziska
;
Gasinski, Leszek
;
Stapenhorst, Matheus F.
;
Winkert, Patrick
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS; v. 64, n. 8, p. 38-pg., 2025-09-16. |
| Resumo | |
In this paper we study logarithmic double phase problems with superlinear right-hand sides and nonlinear Neumann boundary condition. In particular, we show that the problem under consideration has a least energy sign-changing solution. The proof is based on the minimization of the energy functional over the related nodal Nehari manifold along with the Poincar & eacute;-Miranda existence theorem. As a result of independent interest, we prove the existence of a new and very general equivalent norm in the logarithmic Musielak-Orlicz Sobolev space. In addition, we present a priori bounds for a large class of logarithmic double phase problems involving convection terms for critical and subcritical situations. (AU) | |
| Processo FAPESP: | 23/06617-1 - EDPs elípticas quasilineares envolvendo o operador (1,q)-laplaciano e o operador double phase |
| Beneficiário: | Marcos Tadeu de Oliveira Pimenta |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 22/15727-2 - Problemas elípticos quasilineares singulares envolvendo o operador 1-laplaciano |
| Beneficiário: | Matheus Frederico Stapenhorst |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 21/12773-0 - Problemas singulares quasilineares elípticos envolvendo os operadores 1-laplaciano e curvatura-média |
| Beneficiário: | Matheus Frederico Stapenhorst |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |